6 doctors weighed in:

What can I do if i had an allergic reaction to anesthesia?

6 doctors weighed in
Dr. Harry Kwak
Anesthesiology
4 doctors agree

In brief: Get tested

Allergica reactions are life threatening.
Speak with your anesthesiologist to determine which medications were suspected in causing the reaction. Then it's a really good idea to get simple skin tests for those meds to truly determine if they were the culprit. This will make your future anesthetic experiences much safer and less life threatening.

In brief: Get tested

Allergica reactions are life threatening.
Speak with your anesthesiologist to determine which medications were suspected in causing the reaction. Then it's a really good idea to get simple skin tests for those meds to truly determine if they were the culprit. This will make your future anesthetic experiences much safer and less life threatening.
Dr. Harry Kwak
Dr. Harry Kwak
Thank
Dr. Eli Loch
Anesthesiology

In brief: Depends

It depends on the nature of the reaction and the medicine you reacted to.
There are many types of anesthetics and sedatives that may be able to be used instead.

In brief: Depends

It depends on the nature of the reaction and the medicine you reacted to.
There are many types of anesthetics and sedatives that may be able to be used instead.
Dr. Eli Loch
Dr. Eli Loch
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available